Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 768238, 6 pages
http://dx.doi.org/10.1155/2015/768238
Research Article

Fixed Point Theorems for Ćirić-Berinde Type Contractive Multivalued Mappings

Department of Mathematics, Hanseo University, Chungnam 356-706, Republic of Korea

Received 24 April 2014; Revised 24 September 2014; Accepted 28 October 2014

Academic Editor: Salvador Romaguera

Copyright © 2015 Seong-Hoon Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of α-ψ-contractive multifunctions,” Fixed Point Theory and Applications, vol. 2012, article 212, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. Salimi, A. Latif, and N. Hussain, “Modified α-ψ-contractive mappings with applications,” Fixed Point Theory and Applications, vol. 2013, article 151, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. Karapınar and B. Samet, “Generalized α- ψ contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. N. Hussain, P. Salimi, and A. Latif, “Fixed point results for single and set-valued α-η-ψ-contractive mappings,” Fixed Point Theory and Applications, vol. 2013, article 212, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. U. Ali, T. Kamran, and E. Karapınar, “(α,ψ,ξ)-contractive multivalued mappings,” Fixed Point Theory and Applications, vol. 2014, article 7, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of α-ψ-Ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. Berinde, “Some remarks on a fixed point theorem for Ciric-type almost contractions,” Carpathian Journal of Mathematics, vol. 25, no. 2, pp. 157–162, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at MathSciNet